Converging semigroups of holomorphic maps
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 82 (1988) no. 2, pp. 223-227
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this paper we study the semigroups $\Phi : \mathbb{R}^{+} \rightarrow Hol(D,D)$ of holomorphic maps of a strictly convex domain $D \subset \mathbf{C}^{n}$ into itself. In particular, we characterize the semigroups converging, uniformly on compact subsets, to a holomorphic map $h : D \rightarrow \mathbf{C}^{n}$.
@article{RLINA_1988_8_82_2_a3,
author = {Abate, Marco},
title = {Converging semigroups of holomorphic maps},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {223--227},
year = {1988},
volume = {Ser. 8, 82},
number = {2},
zbl = {0723.32012},
mrnumber = {1152644},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_2_a3/}
}
TY - JOUR AU - Abate, Marco TI - Converging semigroups of holomorphic maps JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1988 SP - 223 EP - 227 VL - 82 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_2_a3/ LA - en ID - RLINA_1988_8_82_2_a3 ER -
%0 Journal Article %A Abate, Marco %T Converging semigroups of holomorphic maps %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1988 %P 223-227 %V 82 %N 2 %U http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_2_a3/ %G en %F RLINA_1988_8_82_2_a3
Abate, Marco. Converging semigroups of holomorphic maps. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 82 (1988) no. 2, pp. 223-227. http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_2_a3/